Taking multivitamins, vitamin D, fish oil vitamins and metamelizodane, and UTI pill, my stools are dark brown watery clumpy, should I be concerned?

Explanation . Way! You taking too much vitamins. Fish oil contain vitamin D and no need for separate vit D! Your medicine for UTI is antibiotics? If yes it possible temporary effects on your stool. Use probiotics please. .

Related Questions

I'm currently taking a multivitamin, fish oil and 4000iu of vitamin d. Is this to much vitamin d? Can this be harmful?

Probably safe. During winter, most people are even more deficient in vitamin d than when they have exposure to sunshine. 4000 iu of vitamin d is safe, and this amount is often indicated especially in winter months. You can ask your physician to test your 25-hydroxy vitamin d level to see where you are in replacement, and adjust your dose accordingly. Read more...

Can vitamin d, fish oil, and vitamin C be taken at the same time? Or should they be spaced out through the day?

OK to take together . It is fine to take these together. Vitamin d and fish oil are best taken after a meal as they are fat-soluble. Vitamin c can be taken any time but is best taken at least twice a day, as it is not stored in the body (unlike d and fish oil) so will only stay in our bodies for several hours. Read more...